# SDR A6WA201140691

- Difficulty date: July 2, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 21,741 hours, 20,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD STAIR STRUCTURE IS CRACKED NEXT TO FWD HANDRAIL BRACKET.  REPAIRED FWD STAIR STRUCTURE NEXT TO FWD HANDRAIL BRACKET IAW REO 601R-52-11-702 REV C ZONE 2 REPAIR.
